# SDR DALA2019012000457

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,982 hours, 23,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 CRACKED CEILING SUPPORT AT FWD CARGO COMPARTMENT, STA 560, Z-5, S-18L, LBL 50, IN REFERENCE TO NRC 493. CORRECTIVE ACTION: NR 0620 PERMANT REPAIR WAS PERFORMED ON CEILING SUPPORT AT FWD CARGO COMPARTMENT, STA 560, Z-5, S-18L, LBL 50 PER ER/A 574704-14 REV. ORG AND ETI 57-19-001 REV. 1. (0910659)
